Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; PACEMAKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION ALTRUA 40; PACEMAKER
Model Number
S404
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted and replaced due to unknown product performance issue.No additional adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
ALTRUA 40
Common Device Name
PACEMAKER
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
24178264
Report Number
2124215-2026-04419
Device Sequence Number
9524656
Product Code
LWP
UDI-Device Identifier
00802526484452
UDI-Public
(01)00802526484452(17)121103
Combination Product (Y/N)
N
Initial Reporter State
WI
Initial Reporter Country
US
PMA/510(K) Number
N970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2011
Device Explanted Year
2026
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
01/26/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
11/03/2012
Device Model Number
S404
Device Catalogue Number
S404
Device Lot Number
596918
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/02/2026
Initial Report FDA Received Date
01/26/2026
Date Device Manufactured
11/06/2010
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention; Hospitalization;
Patient Age
75 YR
Patient Sex
Male